# SDR HEEA072506

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Aircraft time: 8,154 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Part serial: 13937B
- Condition: Failed
- Location: Attitude
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROLLING, WILL NOT HOLD A LEVEL ALTITUDE. REPLACED WITH SERVICEABLE PART.
